# SDR VNAA2016092100042

- Difficulty date: September 21, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 34,284 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE FLOOR PANEL SUPPORT AT FLOORBEAM IS CRACKED AT FS 582 LBL 9.  MAINTENANCE PERFORMED A MAJOR REPAIR TO THE FLOOR PANEL SUPPORT AT FS 582 AND PERFORMED CHECKS IAW THE AMM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
